# SDR UPS04242204

- Difficulty date: April 6, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM HAS CORROSION AFT OF BALANCE PANEL BAYS.  BEAM REPLACED IAW SRM 51-30-2 AND DRG NR 65-22987.
